Alert archive / Maine / Tornado Warnings in 2013
Tornado Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this tornado warning at Jun 2, 2013, 2:04 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2013, 2:04 PM EDT (18:04 UTC)
- Expired
- Jun 2, 2013, 2:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
Counties Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 96 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 6.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270 WFUS51 KCAR 021804 TORCAR MEC019-021-021830- /O.NEW.KCAR.TO.W.0001.130602T1804Z-130602T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CARIBOU ME 204 PM EDT SUN JUN 2 2013 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE... CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE... THIS INCLUDES THE CITIES OF...RIPOGENUS...MOUNT KATAHDIN...BAXTER ST PARK... * UNTIL 230 PM EDT * AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF RIPOGENUS...MOVING NORTHEAST AT 50 MPH. * THE TORNADO WILL BE NEAR... BAXTER ST PARK AND 9 MILES NORTHWEST OF MOUNT KATAHDIN BY 220 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR NORTHERN MAINE. && LAT...LON 4630 6881 4579 6875 4581 6941 4599 6948 TIME...MOT...LOC 1804Z 247DEG 45KT 4595 6926 $$
1 follow-up statement
377 WWUS51 KCAR 021836 RRA SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 236 PM EDT SUN JUN 2 2013 MEC019-021-021846- /O.EXP.KCAR.TO.W.0001.000000T0000Z-130602T1830Z/ PISCATAQUIS ME-PENOBSCOT ME- 236 PM EDT SUN JUN 2 2013 ...THE TORNADO WARNING FOR NORTH CENTRAL PENOBSCOT AND CENTRAL PISCATAQUIS COUNTIES HAS EXPIRED... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR NORTHERN MAINE. LAT...LON 4630 6881 4579 6875 4581 6941 4599 6948 TIME...MOT...LOC 1804Z 247DEG 45KT 4595 6926 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this tornado warning went out at Jun 2, 11:38 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 2, 11:38 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1138 AM EDT SUN JUN 2 2013 .SYNOPSIS... A WARM FRONT WILL LIFT NORTHEAST OF THE REGION THIS MORNING THEN A STRONG COLD FRONT WILL APPROACH FROM THE WEST LATE IN THE DAY AND VERY SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE LATTER PART OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... 1145AM UPDATE... UPDATED TO INCLUDE SPC SEVERE THUNDERSTORM WATCH 271... THINGS CONTINUE ON TRACK FOR AN ACTIVE AFTERNOON. BEEFED UP WORDING TO INCLUDE LARGE HAIL WITH TSTMS THIS AFTERNOON AND EVENING. CONTINUES TO APPEAR THAT THE SVR WX WILL KICK OFF ACROSS CNTRL AND SRN PISCATAQUIS...INTO CENTRAL ZONES FIRST THEN SPREAD FROM THERE. THE STORM PREDICTION CENTER HAS DESIGNATED OUR REGION AS A SLIGHT RISK FOR SEVERE WEATHER TODAY... OVERALL SCENARIO UNFOLDING PRETTY MUCH S EXPECTED W/ SFC WARM FRONT CURRENTLY WNW-ESE ACROSS CENTRAL AREAS AND FCST TO LIFT NE AND PUSH NE OF THE AREA LATER THIS AM. THIS BNDRY THE FOCUS OF A BAND OF SHOWERS SLIDING EWRD FROM NE THRU CENTRAL AREAS ATTM. IN ADDITION...LOW CLDS AND SOME FOG QUITE PREVALENT N AND E OF THIS SFC WARM FRONT. ONCE THIS WARM FRONT LIFTS NE OF THE AREA LATER THIS AM...ATTENTION WILL TURN TO THE STRONG COLD FRONT CURRENTLY PUSHING INTO THE ERN GRT LAKES. THIS FRONT IS FCST TO CONT TO PUSH EWRD AND REACH OUR FAR WRN/NWRN AREAS LATE TNGT/ERLY MON. AHEAD OF THIS FRONT...VERY WARM AND UNSTABLE AIRMASS W/ PWATS VALS OF AROUND 1.75 AS WELL AS SB-CAPES OF 1500-2000 J/KG. LOW- LEVEL FORCING WILL INCREASE W/ THE APPROACH OF THIS FRONT AND A PRE- FRONTAL SFC TROF BY THIS AFTERNOON AND CONTINUE INTO THIS EVE. LARGE SCALE ASCENT WILL BE AIDED AS A STRONG UPPER SHORT WAVE IS FCST TO PASS JUST NW OF THE REGION LATE TODAY. THESE FACTORS WILL COMBINE TO PRODUCE AN ELEVATED THREAT OF SEVERE WX ACROSS SPCLY WRN/NWRN AREAS THIS AFTN INTO ERLY EVE W/ THIS THREAT DECREASING SOMEWHAT TOWARDS THE MORE SERN PORTIONS OF THE AREA. ATTM...DAMAGING WNDS APPEARS TO BE THE PRIMARY SEVERE WX THREAT W/ LARGE HAIL A SECONDARY CONCERN. WILL CONT ENHANCED WORDING THO HAVE BEEFED UP WORDING TO INCLUDE MENTION OF DAMAGING VS JUST GUSTY WNDS... && .SHORT TERM /MONDAY THROUGH TUESDAY/... A COLD FRONT WILL BE STRETCHED ACROSS WESTERN MAINE TO START THE DAY ON MONDAY AND WILL CONTINUE ITS EASTWARD TREK ACROSS THE STATE THROUGH THE DAY. AS SUCH, EXPECT SHOWERS TO ONCE AGAIN DEVELOP BY AFTERNOON, ESPECIALLY ACROSS EAST-CENTRAL AND DOWNEAST MAINE. INSTABILITY LOOKS MARGINAL, SO WHILE A STRAY RUMBLE OF THUNDER OR TWO CAN'T BE RULED OUT, EXPECTED COVERAGE IS NOT ENOUGH TO WARRANT MENTION IN THE FORECAST. RELIEF FROM THE MUGGINESS OF LATE COMES MONDAY NIGHT ONCE THE COLD FRONT WILL PUSHES OFF SHORE. COOLER AND DRIER AIR WILL FOLLOW, ALLOWING LOWS TO DIP INTO THE MID 40S NORTH AND NEAR 50 SOUTH. RAIN SHOWERS WILL COME TO AN END OVERNIGHT POST-FRONT. TUESDAY WILL ALSO BE COOLER, ESPECIALLY OVER THE NORTH AS UPPER LOW PRESSURE SWINGS ACROSS SOUTHERN QUEBEC. THIS FEATURE WILL RESULT IN CLOUDS AND SCATTERED SHOWERS ACROSS THE NORTH, KEEPING HIGHS ONLY IN THE 60S. SOUTHERN/DOWNEAST SPOTS WILL BE WARMER OWING TO MORE SUNSHINE, GENERALLY TOPPING OUT IN THE LOWER 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... DRY WEATHER FINALLY TAKES HOLD TUESDAY NIGHT AS HIGH PRESSURE BUILDS OVER THE REGION. TEMPERATURES WILL BE SEASONABLE. THE EXTENDED FORECAST BECOMES A BIT MORE UNCERTAIN FOR THE END OF THE WEEK AS THE LONG-TERM MODELS ARE SHOWING SOME DISAGREEMENT HANDING AN UPPER TROUGH OVER THE GREAT LAKES AND THE DEVELOPMENT OF A SURFACE LOW OFF THE NEW ENGLAND COAST. THE 00Z GFS IS THE MOST ROBUST WITH THIS SYSTEM, CREATING A CLOSED LOW AND BRINGING WIDESPREAD RAIN TO THE PINE TREE STATE. THE ECMWF MEANWHILE KEEPS THE AFOREMENTIONED RIDGE OVER TOP OF US LONGER AND HOLDS OFF LOW DEVELOPMENT TILL LATER IN THE WEEKEND, KEEPING US DRY THROUGH SATURDAY. GIVEN THESE DISCREPANCIES, HAVE GONE WITH LOW CHANCE POPS FOR THE END OF THE WEEK. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... NEAR TERM: IFR CONDS ATTM N AND E OF THE WARM FRONT ACROSS OUR NRN TAF SITES AND EXPECT THIS CONT INTO THE ERLY TO MID AM HRS. THEREAFTER...MAINLY VFR W/ OCNL MVFR TO IFR IN ANY SHOWERS/TSTMS. LOW/CLDS SHOULD RETURN MOST AREAS BY THIS EVE AND PERSIST THRU TNGT. SHORT TERM: VFR/MVFR CONDITIONS EXPECTED MONDAY WITH SHOWERS ONCE AGAIN DEVELOPING IN THE AFTERNOON. THE SOUTHERN TERMINALS WILL TRANSITION TO VFR OVERNIGHT MONDAY NIGHT, BUT MVFR WILL HANG ON ACROSS THE NORTH THROUGH TUESDAY. VFR UNDER HIGH PRESSURE TUESDAY NIGHT THROUGH THURSDAY. && .MARINE... NEAR TERM: WILL CONT THE SCA FROM ERLY THIS AM THRU ERLY MON AM... STILL EXPECTING INCREASING WNDS/SEAS AHEAD OF AN APPROACHING COLD FRONT TODAY INTO TNGT. STILL SOME QUESTION AS TO HOW HIGH THE WNDS WILL GET W/ THE RATHER STABLE CONDS CURRENTLY IN PLACE OVR THE WATERS BUT THE CONTG PERSISTENT SW FLOW SHOULD NONETHELESS ALLOW SEAS TO REACH SCA LEVELS... SHORT TERM: SCA MAY NEED TO BE EXTENDED THROUGH MONDAY AND TRANSITIONED TO HAZARDOUS SEAS AS WAVES OF 5 TO 7 FT WILL CONTINUE THROUGH AT LEAST MONDAY EVENING. NO HEADLINES EXPECTED THEREAFTER AS HIGH PRESSURE SETTLES OVER THE WATERS. && .HYDROLOGY... SCT SHOWERS AND TSTMS PRODUCED SOME MORE LOCALIZED HVY RAINFALL AGAIN ON SAT ACROSS PARTS OF NRN MAINE - WHICH HAD ALSO SEEN LOCALIZED HVY RAINFALL FROM SHOWERS/TSTMS FRI AFTN/EVE AND GENERALLY RCVD 3-5 INCHES OF RAIN EARLIER IN THE WEEK. A STRONG COLD FRONT APPROACHING FROM THE W WILL BRING AN INCREASING THREAT OF MORE WDSPRD HVY RAINFALL TO THE REGION LATER TODAY INTO THIS EVE. GROUNDS REMAIN QUITE SATURATED FROM THE VRY WET WX PTRN OF THE PAST WEEK AND ALL THESE FACTORS ADD UP TO AN INCREASED FLOOD THREAT SPCLY NRN AREAS...SO WILL CONT THE FLOOD WATCH ACROSS NRN MAINE INTO THIS EVE AND MAY NEED TO EXTEND AS THE APPROACHING COLD FRONT WILL BE SLOW TO CROSS THE AREA THRU MON... && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052. && NEAR TERM...KHW SHORT TERM...HASTINGS LONG TERM...HASTINGS AVIATION...KHW/HASTINGS MARINE...KHW/HASTINGS HYDROLOGY...
Hazardous weather outlook, Jun 2, 11:43 AM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1143 AM EDT SUN JUN 2 2013 MEZ001>006-031545- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 1143 AM EDT SUN JUN 2 2013 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015-031-031545- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 1143 AM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-031545- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 1143 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AS A STRONG COLD FRONT APPROACHES FROM THE WEST. THE PRIMARY THREAT WILL BE DAMAGING WINDS THOUGH LARGE HAIL IS ALSO A THREAT. FLASH FLOODING IS POSSIBLE DUE TO THE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MCW
In the hours before
Local storm report, Jun 2, 10:06 AM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1006 AM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG GREENVILLE 45.46N 69.59W
06/01/2013 PISCATAQUIS ME LAW ENFORCEMENT
WIRES AND TREES DOWN IN GREENVILLE. SEVERAL POWER POLES
KNOCKED DOWN AND MANY HOMES WITHOUT POWER.
0335 PM TSTM WND DMG 3 W KATAHDIN IRON WORKS 45.44N 69.24W
06/01/2013 PISCATAQUIS ME PUBLIC
TREES DOWN WITH SOME TREES SNAPPED OFF HALF UP.
&&
JAHSpecial weather statement, Jun 2, 10:11 AM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1011 AM EDT SUN JUN 2 2013 MEZ010-011-015>017-031-032-021715- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION EARLY THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORMS BECOMING SEVERE. ANY SEVERE THUNDERSTORMS WILL CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. MEZ001>006-021715- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORM POSSIBLY BECOMING SEVERE. ANY SEVERE THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND POSSIBLY LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. NORTON/HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:16 PM EDT | Special Weather Statement | CAR | Piscataquis | 29 min |
| Jun 1, 8:49 PM EDT | Special Weather Statement | CAR | Aroostook | 41 min |
| Jun 1, 9:14 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jun 1, 9:54 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 36 min |
| Jun 1, 10:26 PM EDT | Small Craft Advisory | CAR | 29 hr | |
| Jun 2, 12:48 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 42 min |
| Jun 2, 1:32 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 58 min |
| Jun 2, 2:08 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 52 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 62 min |
| Jun 2, 2:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 56 min |
| Jun 2, 2:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 2, 3:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 42 min |
| Jun 2, 3:11 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Jun 2, 3:27 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 48 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 60 min |
| Jun 2, 3:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 5 hr |
| Jun 2, 3:43 PM EDT | Flash Flood Warning | CAR | Aroostook | 3 hr |
| Jun 2, 3:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| Jun 2, 4:18 PM EDT | Tornado Warning | CAR | Aroostook | 27 min |
| Jun 2, 5:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 3 hr |
| Jun 2, 5:45 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jun 2, 5:49 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 41 min |
| Jun 2, 5:51 PM EDT | Flash Flood Warning | CAR | Penobscot, Piscataquis | 3 hr |
| Jun 2, 6:23 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 37 min |
| Jun 2, 6:25 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 50 min |
| Jun 2, 6:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 44 min |
| Jun 2, 7:08 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 49 min |
| Jun 2, 7:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 46 min |
Nearby
Tornado Warnings in Maine, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.